Ein Approximationssatz
Compositio Mathematica, Tome 12 (1954-1956), pp. 185-216
Cet article a éte moissonné depuis la source Numdam
@article{CM_1954-1956__12__185_0,
author = {Weier, Josef},
title = {Ein {Approximationssatz}},
journal = {Compositio Mathematica},
pages = {185--216},
year = {1954-1956},
publisher = {Kraus Reprint},
volume = {12},
mrnumber = {76330},
zbl = {0071.38804},
language = {de},
url = {http://geodesic.mathdoc.fr/item/CM_1954-1956__12__185_0/}
}
Weier, Josef. Ein Approximationssatz. Compositio Mathematica, Tome 12 (1954-1956), pp. 185-216. http://geodesic.mathdoc.fr/item/CM_1954-1956__12__185_0/